×
You will be redirected back to your article in seconds

CBS Sets Fall Premiere Dates for 2016-17 Season

CBS has set the fall premiere dates for its 2016-17 schedule, kicking off with “Thursday Night Football” on September 15, followed by the rollout of new comedies “Kevin Can Wait,” “Man With a Plan,” and “The Great Indoors,” and dramas “Bull,” “MacGyver” and “Pure Genius.” The Eye will also debut “Case Closed,” a six-hour limited docu-thriller that will delve into the unsolved JonBenét Ramsey murder, which premieres Sunday, Sept. 18.

Premiere week will open with the return of hit comedy “The Big Bang Theory” at 8 p.m. on Monday, Sept. 19, leading into the series premiere of “Kevin Can Wait.” On Sept. 20, “NCIS” and “NCIS: New Orleans” return, sandwiching the premiere of “Bull,” which stars “NCIS” alum Michael Weatherly. On Friday, Sept. 23, CBS’ reboot of “MacGyver” debuts ahead of  the season premieres of “Hawaii Five-0” and “Blue Bloods.”

“Kevin Can Wait” will move up to 8 p.m. to serve as the lead-in for Matt LeBlanc’s freshman comedy “Man With a Plan” on Monday, Oct. 24, while “Big Bang” will shift to Thursdays to launch Joel McHale comedy “The Great Indoors” at 8:30 p.m., “Mom” at 9:00 p.m., “Life in Pieces” at 9:30 and new medical drama “Pure Genius” at 10:00 p.m. on Oct. 27.

Check out CBS’ full fall lineup below.

*Denotes Football Doubleheader

Thursday, Sept. 15

7:30 PM, ET               THURSDAY NIGHT FOOTBALL PRE-GAME SHOW

8:25 PM, ET               THURSDAY NIGHT FOOTBALL (NY Jets @ Buffalo Bills)

*Sunday, Sept. 18

8:30-10:30 PM           CASE CLOSED (LIMITED SERIES, PART 1)

Monday, Sept. 19

8:00-8:30 PM             THE BIG BANG THEORY (10th Season Premiere)

8:30-9:00 PM             KEVIN CAN WAIT (SERIES DEBUT)

9:00-11:00 PM           CASE CLOSED (Part 2)

Tuesday, Sept. 20

8:00-9:00 PM             NCIS (14th Season Premiere)

9:00-10:00 PM           BULL (SERIES DEBUT)

10:00-11:00 PM         NCIS: NEW ORLEANS (3rd Season Premiere)

Wednesday, Sept. 21

8:00-9:30 PM             SURVIVOR (90-Minute 33rd Season Premiere)

9:30-11:00 PM           BIG BROTHER (90-Minute Season Finale)

Friday, Sept. 23

8:00-9:00 PM             MACGYVER (SERIES DEBUT)

9:00-10:00 PM           HAWAII FIVE-0 (7th Season Premiere)

10:00-11:00 PM         BLUE BLOODS (7th Season Premiere)

Saturday, Sept. 24

10:00-11:00 PM         48 HOURS (29th Season Premiere)

*Sunday, Sept. 25

7:30-8:30 PM             60 MINUTES (49th Season Premiere)

8:30-10:30 PM           CASE CLOSED (Part 3)

Monday, Sept. 26

8:00-8:30 PM             THE BIG BANG THEORY

8:30-9:00 PM             KEVIN CAN WAIT

9:00-11:00 PM           Presidential Debate

Wednesday, Sept. 28

8:00-9:00 PM             SURVIVOR (Regular Time Period)

9:00-10:00 PM           CRIMINAL MINDS (12th Season Premiere)

10:00-11:00 PM         CODE BLACK (2nd Season Premiere)

Sunday, Oct. 2

8:00-9:00 PM             NCIS: LOS ANGELES (8th Season Premiere)

9:00-10:00 PM           MADAM SECRETARY (3rd Season Premiere)

10:00-11:00 PM         ELEMENTARY (5th Season Premiere)

Monday, Oct. 3

8:00-8:30 PM             THE BIG BANG THEORY

8:30-9:00 PM             KEVIN CAN WAIT

9:00-11:00 PM           SCORPION (2-Hour 3rd Season Premiere)

Monday, Oct. 10

8:00-8:30 PM             THE BIG BANG THEORY

8:30-9:00 PM             KEVIN CAN WAIT

9:00-10:00 PM           2 BROKE GIRLS (1-Hour 6th Season Premiere)

10:00-11:00 PM         SCORPION (regular time period)

Monday, Oct. 17

8:00-8:30 PM             THE BIG BANG THEORY

8:30-9:00 PM             KEVIN CAN WAIT

9:00-9:30 PM             2 BROKE GIRLS (regular time period)

9:30-10:00 PM           THE ODD COUPLE (3rd Season Premiere)

10:00-11:00 PM         SCORPION

Monday, Oct. 24

8:00-8:30 PM             KEVIN CAN WAIT (New Time Period)

8:30-9:00 PM             MAN WITH A PLAN (SERIES DEBUT)

9:00-9:30 PM             2 BROKE GIRLS

9:30-10:00 PM           THE ODD COUPLE

10:00-11:00 PM         SCORPION

Thursday, Oct. 27

8:00-8:30 PM             THE BIG BANG THEORY (Regular Time Period)

8:30-9:00 PM             THE GREAT INDOORS (SERIES DEBUT)

9:00-9:30 PM             MOM (4th Season Premiere)

9:30 -10:00 PM          LIFE IN PIECES (2nd Season Premiere)

10:00-11:00 PM         PURE GENIUS (SERIES DEBUT)

More TV

  • China’s CGTN Boards ‘Drowning in Plastic’

    China’s CGTN Boards ‘Drowning in Plastic’ Documentary

    China Global Television Network, the English-language news channel that is part of China Central Television, has come on board high profile environmental documentary “Drowning in Plastic.” The show is represented by all3media international, and the agreement is the first between the two companies. CGTN comes on board as co-producer alongside Raw, and BBC One. The [...]

  • Operation Red Sea review

    Chinese Entertainment Industry Braces for a 'Cold Winter' in 2019

    Winter is here for the Chinese entertainment industry, a half-dozen top-tier industry professionals concurred in Beijing at the launch last week of Tencent Entertainment’s annual data-filled white paper. China’s box office hit new heights in 2018, raking in about $9 billion, but it was also a year of drastic regulatory changes and a government tax [...]

  • Cocain Grandmother Catherine Zeta Jones

    A+E Networks Sets Program Sales in Latin America and U.S.

    A+E Networks has clinched a raft of new programming sales to top TV outlets in Latin America and NBC’s Universo Spanish-language cabler in the U.S. On the eve of the annual NATPE programming market in Miami this week, A+E said it has set new licensing agreements for scripted and factual content with Direct TV (Latin [...]

  • Outlander 412

    'Outlander' Recap: Brianna Confronts Her Rapist in 'Providence'

    SPOILER ALERT: Do not read if you have not yet watched “Providence,” the 12th episode of “Outlander” Season 4. There were two competing narratives on “Outlander” this week — one that was largely invented for the show but was a very clever way to keep a certain character involved, and another that was also changed [...]

  • Gillian AndersonX-Files press conference, Century City,

    Gillian Anderson to Play Margaret Thatcher in Season 4 of 'The Crown' (Report)

    “The Crown” has found its Iron Lady. Gillian Anderson is said to have signed on to play British prime minister Margaret Thatcher in the fourth season of the much-praised Netflix drama series. Anderson’s casting was first reported by the Sunday Times. A Netflix rep declined to comment on the report. Anderson is the latest notable [...]

  • FICG Names Estrella Araiza As New

    Estrella Araiza To Head Up Guadalajara Intl Film Festival

    The Guadalajara Intl. Film Festival (FICG) has announced that Estrella Araiza, until now the festival’s head of industry and markets and director of the Guadalajara IntL. Film Festival in Los Angeles, has been promoted to the position of general director of the prominent Mexican festival. She replaces Ivan Trujillo, appointed director of TV UNAM. Araiza [...]

  • AGS2 Key Art, Image IDs: AGS2_081218_2727,

    Starz Releases 'American Gods' Season 2 Trailer (Watch)

    Starz has released a second season trailer for “American Gods,” which returns to the cabler Mar. 10, depicting the brewing war between Gods old and new in the series based on Neil Gaiman’s novel of the same name. “When people first came to America they brought us with them,” the trailer begins, flashing images of [...]

More From Our Brands

Access exclusive content